# SDR CA090105012

- Difficulty date: December 10, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Coked
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW OBSERVED A RAPID RISE IN ENGINE TEMPERATURE AND TORQUE WITH FLAMES COMING OUT THE RIGHT ENGINE EXHAUST STACKS.  THE ENGINE THEN FLAMED OUT, THE FLIGHT WAS DIVERTED WHERE A SINGLE ENGINE LANDING WAS ACCOMPLISHED.  DISASSEMBLY OF THE ENGINE BY THE OPERATOR REVEALED A LARGE PIECE OF CARBON COMPLETELY BLOCKING ONE OF THE CT GUIDE VANE, CT BLADES HEAVILY ERODED AND HEAVY CARBON DEPOSITS ON THE COMBUSTION LINER.  WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
